| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 65-68


Joseph Ackora-Prah, Samuel Kwame Amponsah, Perpetual Saah Andam, Samuel Asante Gyamerah
      A genetic algorithm for option pricing: the American put option
      Applied Mathematical Sciences, Vol. 8, 2014, no. 65, 3197-3214
      http://dx.doi.org/10.12988/ams.2014.43174

Joseph Ackora-Prah, Samuel Asante Gyamerah, Perpetual Saah Andam
      A heuristic crossover for portfolio selection
      Applied Mathematical Sciences, Vol. 8, 2014, no. 65, 3215-3227
      http://dx.doi.org/10.12988/ams.2014.43203

Guoping Zeng
      A necessary condition for a good binning algorithm in credit scoring
      Applied Mathematical Sciences, Vol. 8, 2014, no. 65, 3229-3242
      http://dx.doi.org/10.12988/ams.2014.44300

Bothayna S. Kashkari
      Numerical solution of Kawahara equations by using Laplace homotope perturbations method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 65, 3243-3254
      http://dx.doi.org/10.12988/ams.2014.44256

Samaneh Afshar
      A Taylor series based method for solving a two-dimensional second-order equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 66, 3255-3261
      http://dx.doi.org/10.12988/ams.2014.45347

Neslihan Kaplan, Mahpeyker Ozturk
      Common fixed point theorems for compatible mappings of type(C) in BA-cone metric spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 66, 3263-3272
      http://dx.doi.org/10.12988/ams.2014.44319

Kamariah Noor Binti Ab Kahar, Mustafa Mamat, Zabidin Salleh, Zahrahtul Amani binti Zakaria
      Minimal modeling of glucose-insulin interactions in the intravenous glucose tolerance test
      Applied Mathematical Sciences, Vol. 8, 2014, no. 66, 3273-3281
      http://dx.doi.org/10.12988/ams.2014.4299

Norhaslinda Zainal Abidin, Mustafa Mamat, Tengku Hizam Tengku Izham, Brian Dangerfield, Md. Azizul Baten
      System dynamics modelling and its implications for childhood obesity prevention: evidence from improving the consumption of portion size and meal frequency
      Applied Mathematical Sciences, Vol. 8, 2014, no. 66, 3283-3296
      http://dx.doi.org/10.12988/ams.2014.43247

M. Lanfranchi, C. Giannetto, A. Zirilli
      Analysis of demand determinants of high quality food products through the application of the cumulative proportional odds model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 67, 3297-3305
      http://dx.doi.org/10.12988/ams.2014.44278

Abdelrahman Abashar, Mustafa Mamat, Mohd Rivaie, Ismail Mohd
      Global convergence properties of a new class of conjugate gradient method for unconstrained optimization
      Applied Mathematical Sciences, Vol. 8, 2014, no. 67, 3307-3319
      http://dx.doi.org/10.12988/ams.2014.43246

T. Priya, T. Ramachandran
      Homomorphism and cartesian product of fuzzy PS–algebras
      Applied Mathematical Sciences, Vol. 8, 2014, no. 67, 3321-3330
      http://dx.doi.org/10.12988/ams.2014.44265

Bansidhar Panda, Milu Acharya
      Simulation optimization of land and water resources
      Applied Mathematical Sciences, Vol. 8, 2014, no. 67, 3331-3342
      http://dx.doi.org/10.12988/ams.2014.4296

Isaac Kwasi Adu, Anthony Yaw Aidoo, Isaac Owusu Darko, Emmanuel Osei-Frimpong
      Mathematical model of hepatitis B in the Bosomtwe district of Ashanti region, Ghana
      Applied Mathematical Sciences, Vol. 8, 2014, no. 67, 3343-3358
      http://dx.doi.org/10.12988/ams.2014.44263

Isaac Owusu-Darko, Isaac Kwasi Adu, Nana Kena Frempong
      Application of generalized estimating equation (GEE) model on students' academic performance
      Applied Mathematical Sciences, Vol. 8, 2014, no. 68, 3359-3374
      http://dx.doi.org/10.12988/ams.2014.44277

Asmala Ahmad, Abd Rahman MatAmin, Fadhli Ahmad, Mustafa Mamat, Khiruddin Abdullah
      Euphotic depth zone variation in peninsular Malaysia maritime
      Applied Mathematical Sciences, Vol. 8, 2014, no. 68, 3375-3383
      http://dx.doi.org/10.12988/ams.2014.44307

Ilknur Koca
      Mathematical modeling of nuclear family and stability analysis
      Applied Mathematical Sciences, Vol. 8, 2014, no. 68, 3385-3392
      http://dx.doi.org/10.12988/ams.2014.44295

Dam Thanh Phuong, Pham Thuong Cat
      Finite time control of chaotic cellular neural network with uncertain parameters
      Applied Mathematical Sciences, Vol. 8, 2014, no. 68, 3393-3403
      http://dx.doi.org/10.12988/ams.2014.44308


Journals | Books | Author guidelines